# SDR DALA1166613137

- Difficulty date: November 29, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 4,260 hours, 2,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 16C EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  FOUND WIRE HARNESS DAMAGED AND PULLED FROM PIN.  FEMALE END OF HARNESS NEEDED.  SECURED WIRE PER MEL 33-50-03A.  PLACARD INSTALLED AND ENTERED IN LIDS (2011-00742).  REPAIRED WIRE/CONNECTOR PER WDM.  OPERATIONAL CHECK IS GOOD.  MCC NOTIFIED.  PLACARD/LIDS CLEARED.  AIRCRAFT OK FOR SERVICE.
